Jump to content

Twitching...side Effects Or Pots?


k&ajsmom
 Share

Recommended Posts

Over the last week or two Ive developed these twitches, not like u get in your calf of arm when your muscles are tired, but almost like muscle jerks. No pain or sensation with them just movement. For example....using the mouse on my laptop my hand jerks and cant get the arrow on what Im aiming for. These are all over, legs, arms, hands, stomach, chest, everywhere but my head. Wierd!! They are becomin very disruptive in everything Im doing. Anyone else have this or could it be side effect of meds? Gonna talk to the doc next week but just curious if anyone has experienced this.

Ps. I get hundreds of them in an hours time

Link to comment
Share on other sites

My son experiences this in his legs. Our cardiologist thinks this may be happening because of low dopamine levels.My son was recently tested for this level and it has still not come up. Might want to check your dopamine levels. It's a fasting blood test.

Link to comment
Share on other sites

I get twitches but they feel like something is crawling under my skin. I get them everywhere but they're most annoying when they're located in the sternal area because I always think at first my heart is pounding or beating funny. I don't get hose often but tend to get them when I have a flare-up.

Link to comment
Share on other sites

That is a symptom of Lyme disease, I would recommend anyone with Pots get a Lyme test from a Lyme specialist LLMD. Lyme can mimic and cause Pots and it is treatable.

Link to comment
Share on other sites

I get twitches also. Not as many as you mention. I am wonder if we are deficient in some vitamins and minerals. I have tested for low vitamin d and low b12. I currently get monthly b12 shots and I was given huge doses of vitamin d in late summer/early fall. My vitamin d came up to 70 and I was then told to stop and just maintain with over the counter vitamin d. I have not yet found one that doesn't bother my stomach. Thinking of trying a liquid vitamin d3.

I think that the twitches were less when I was on the high doses of vitamin d. I also notice they are worse when my POTS symptoms are worse also.

Maybe you could call up your doctor (especiallly neurologist) and ask them?

Link to comment
Share on other sites

Looneymom, does your son still have this? I read on your blog you were using an amino acid supplement with some success? My son has done this for 2 years and the neuro says tourettes but I can't help thinking its related to the pots and just wish I could find more connections. He has fully body jerks that get very bad and wear him out.

What can you do for low dopamine?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...